University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Finite-dimensionality of attractors for degenerate equations of elliptic-parabolic type

Miranville, A and Zelik, S (2007) Finite-dimensionality of attractors for degenerate equations of elliptic-parabolic type NONLINEARITY, 20 (8). pp. 1773-1797.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Miranville, AUNSPECIFIEDUNSPECIFIED
Zelik, Ss.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 August 2007
Identification Number : https://doi.org/10.1088/0951-7715/20/8/001
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, DOUBLY NONLINEAR EQUATION, EXPONENTIAL ATTRACTORS, SINGULAR POTENTIALS, BEHAVIOR
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:23
Last Modified : 17 May 2017 14:56
URI: http://epubs.surrey.ac.uk/id/eprint/831205

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800